# SDR AALA2019081329015

- Difficulty date: August 11, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 77,056 hours, 12,678 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Indicator
- Part number: 7586631
- Part serial: 10754
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED EMERGENCY ON ACCOUNT OF CENTER HYDRAULIC PRESSURE AND QUANTITY LOSS. MAINTENANCE REPORTS UPON TROUBLE SHOOTING FOUND SYSTEM DEPLETED DUE TO ADP MODULE DPI SWITCH LAKING, REPLACED ADP DPI, SERVICED OPS CHECK AND LEAK CHECK GOOD. PRESSURE NORMAL IAW AMM 29-11-19.
